Persistence of Invariant Sets for Dissipative Evolution Equations

Donald Jones, Andrew M. Stuart, Edriss S. Titi

Research output: Contribution to journalArticlepeer-review

16 Scopus citations


We show that results concerning the persistence of invariant sets of ordinary differential equations under perturbation may be applied directly to a certain class of partial differential equations. Our framework is particularly well-suited to encompass numerical approximations of these partial differential equations. Specifically, we show that for a class of PDEs with aC1inertial form, certain natural numerical approximations possess an inertial form close to that of the underlying PDE in theC1norm.

Original languageEnglish (US)
Pages (from-to)479-502
Number of pages24
JournalJournal of Mathematical Analysis and Applications
Issue number2
StatePublished - Mar 15 1998

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Persistence of Invariant Sets for Dissipative Evolution Equations'. Together they form a unique fingerprint.

Cite this